# SDR USAA990082

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411US
- Make and model: Boeing 737401
- Aircraft serial: 23880
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1141
- Part time: 30,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK STRINGER 12R STATION 1141 ANGLE RADIUS.  SPLICED ANGLE PER SRM 51-70-11.  (M)
